# SDR AALA20151103014

- Difficulty date: November 3, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,186 hours, 10,961 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: 140T256732
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY MOUNT FITTING, CORRODED AT STATION 303, RBL 20.  R & R GALLEY MOUNT FITTING IAW AARD 51-00-05-1.
